Jump to content
CrazyBoards.org

Sign in to follow this  
CeremonyNewOrder

Depakote- Does the sedation go way with time?

Recommended Posts

Just started it about a week and half ago and boy is it sedative. I sleep like three times a day. I'm just wondering if this is a start upside effect or a side effect that remains with time?

Share this post


Link to post
Share on other sites

I'm on valproic acid. Which is I think depakene in the USA, and metabolises to the same thing. 

 

I've been on it since about 05. Hoping to come off it soon. 

 

I've taken it so long that I no longer know if my general fatigue is depakene related. 

 

It does get better after the first 6 months or so. But I don't think that I ever returned to energy levels comparable to before depakene. 

 

It works really well though. And all AED suck. As a class of meds, they are probably the suckiest of the sucks of brain meds. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...